# SDR SWIA202157284

- Difficulty date: January 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS625 INTERCOSTAL CLIP AT STGR 15L IS CRACKED.   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACE INTERCOSTAL CLIP AT FS 625 AT STGR 15L IAW CRJ 200 SRM 51-42-06 AND 51-42-21
